# SDR REXA2013042700764

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 14,598 hours, 14,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4094 / DTW / TVC- CREW REPORTED VISUALLY AND SMELL SMOKE IN THE CABIN.  THEY PULLED INTO THE GATE AND ONLY THE APU WAS RUNNING WITH PACKS ON AT THE TIME WHEN THE SMOKE WAS REPORTED.  CREW SHUT THE APU DOWN, DEPLANED, AND CALLED FIRE DEPARTMENT.   CONTACTING MAINTENANCE AT THIS TIME.  EMERGENCY DECLARED AND EVERYONE IS OK.  MAINTENANCE IS EN ROUTE TO COMPLY WITH SMOKE IN THE CABIN WORKSCOPE
